American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K57) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] C. Y. Chan and P. Tragoonsirisak. Quenching criteria for a parabolic problem due to a concentrated nonlinear source in an infinite strip. Quart. Appl. Math. 71 (2013) 541-548.
Abstract, references, and article information
View Article: PDF

[2] Youpeng Chen and Lihua Liu. The blow-up profile for a nonlocal nonlinear parabolic equation with a nonlocal boundary condition. Quart. Appl. Math. 70 (2012) 759-772.
Abstract, references, and article information
View Article: PDF

[3] C. Y. Chan and T. Treeyaprasert. Blow-up criteria for a parabolic problem due to a concentrated nonlinear source on a semi-infinite interval. Quart. Appl. Math. 70 (2012) 159-169.
Abstract, references, and article information
View Article: PDF

[4] C. Y. Chan and P. Tragoonsirisak. A multi-dimensional blow-up problem due to a concentrated nonlinear source in $\mathbb{R}^{N}$. Quart. Appl. Math. 69 (2011) 317-330. MR 2814530.
Abstract, references, and article information
View Article: PDF

[5] Je-Chiang Tsai. Existence of traveling waves in a simple isothermal chemical system with the same order for autocatalysis and decay. Quart. Appl. Math. 69 (2011) 123-146. MR 2807981.
Abstract, references, and article information
View Article: PDF

[6] Jong-Shenq Guo and Je-Chiang Tsai. Traveling waves of two-component reaction-diffusion systems arising from higher order autocatalytic models. Quart. Appl. Math. 67 (2009) 559-578. MR 2547640.
Abstract, references, and article information
View Article: PDF

[7] Yejuan Wang and Shengfan Zhou. Kernel sections of multi-valued processes with application to the nonlinear reaction-diffusion equations in unbounded domains. Quart. Appl. Math. 67 (2009) 343-378. MR 2514639.
Abstract, references, and article information
View Article: PDF

[8] Catherine Choquet. Transport of heat and mass in a fluid with vanishing mobility. Quart. Appl. Math. 66 (2008) 771-779. MR 2465144.
Abstract, references, and article information
View Article: PDF

[9] C. Y. Chan and R. Boonklurb. A blow-up criterion for a degenerate parabolic problem due to a concentrated nonlinear source. Quart. Appl. Math. 65 (2007) 781-787. MR 2370360.
Abstract, references, and article information
View Article: PDF

[10] Yasuhito Miyamoto. On the shape of the stable patterns for activator-inhibitor systems in two-dimensional domains. Quart. Appl. Math. 65 (2007) 357-374. MR 2330562.
Abstract, references, and article information
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1